RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 32, Issue 1  


Invariant subspaces of dissipative Volterra operators with nuclear imaginary components
G. È. Kisilevskii
3
Linear summation methods and the absolute convergence of Fourier series
R. M. Trigub
24
On the convergence of conjugate Fourier series
M. A. Subkhankulov
50
On the transcendence and algebraic independence of the values of certain entire functions
V. A. Oleinikov
63
The irrationality of the values of certain transcendental functions
V. G. Sprindzhuk
93
The analysis of irreducibility in the class of elementary representations of a complex semisimple Lie group
D. P. Zhelobenko
108
Approximate functional equations for Dirichlet functions
A. F. Lavrik
134
On the extensions and the characteristic function of a symmetric operator
A. V. Strauss
186
On the extension of the intuitionist propositional calculus to the classical calculus, and the minimal calculus to the intuitionist calculus
V. A. Yankov
208
Infinite periodic groups. I
P. S. Novikov, S. I. Adian
212
Corrections to my article “An example of a nontrivial topologization of the field of rational numbers. Complete locally bounded fields”
A. F. Mutylin
245
Remark on my article “Order and index of an elliptic curve”
P. A. Medvedev
247
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019